# SDR C1HA200288006

- Difficulty date: March 22, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N688CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR LOWER SEAL DEPRESSOR CHAFED ON OUTER EDGE.   REMOVED LOWER DOOR SEAL DEPRESSOR'S (3EA), LOCATED AND DRILLED NEW SEAL DEPRESSORS (3EA).   INSTALLED NEW SEAL DEPRESSORS (3 EA), PREPACKED LOWER DOOR SEAL AREA.
